# SDR AALA20120316005

- Difficulty date: March 16, 2012
- Submitted: March 16, 2012
- Operation: Air carrier
- Aircraft: N368AA
- Make and model: Boeing 767323
- Aircraft serial: 25195
- Aircraft time: 86,035 hours, 13,528 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Torque Box
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN UPPER TORQUE BOX ON LEFT PYLON AT NUT PLATE HOLE.  INSTALLED DOUBLER PER AARD 54-52-01-1.
